5 doctors weighed in:

Is a systemic yeast infection a side effect of humira (adalimumab)?

5 doctors weighed in
Dr. Robert Kwok
Pediatrics
2 doctors agree

In brief: Possible side effect

Humira (adalimumab) is a tumor necrosis factor-alpha (tnfa) blocker. As a possible side effect, patients using tnfa blockers are at higher risk for developing serious or fatal multi-organ infections from fungi (yeast), bacteria, viruses, parasites, etc.
..

In brief: Possible side effect

Humira (adalimumab) is a tumor necrosis factor-alpha (tnfa) blocker. As a possible side effect, patients using tnfa blockers are at higher risk for developing serious or fatal multi-organ infections from fungi (yeast), bacteria, viruses, parasites, etc.
..
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Humira (adalimumab)

Humira (adalimumab) is an immunosuppressive medication that lowers the ability of your own immune system to fight infection.
Unfortunately, it is highly possible that the Humira (adalimumab) contributed to your development of the infection but it is not the sole cause. As the disease the Humira (adalimumab) is trying to treat also increases your risk.

In brief: Humira (adalimumab)

Humira (adalimumab) is an immunosuppressive medication that lowers the ability of your own immune system to fight infection.
Unfortunately, it is highly possible that the Humira (adalimumab) contributed to your development of the infection but it is not the sole cause. As the disease the Humira (adalimumab) is trying to treat also increases your risk.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Read more answers from doctors